# SDR CALA2011031500146

- Difficulty date: December 6, 2010
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 44,901 hours, 6,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK FOUND CORRODED AT BS 1251, R88 CORRECTED CABIN SEAT TRACK CORROSION REMOVED OUT OF SRM 53-00-52 FIG 101.  ALLOWABLE DAMAGE 1 LIMIT AND CORRODED SEAT TRACK REPAIRED AS PER ECRA 5320-02005 REV- AT BS 1208 TO BS 1251.5 RBL 88.
